# SDR SWAA2023061358610

- Difficulty date: June 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOP<[01] REPLACED EMERGENCY LIGHT; BATTERY PACK ON TTG8Q00LHS71 PER REF. AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST FOUND NORMAL.;[02] VERIFIED STEP 1.
